# SDR USAA2012053100014

- Difficulty date: May 30, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 57,081 hours, 37,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED AISLE EMERGENCY LIGHT INOP ROW 24 LEFT.  MAINTENANCE REMOVED AND REPLACED THE SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-00.  OPS CHECK GOOD.
